English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems

MPS-Authors
/persons/resource/persons136006

Ahmad,  Mian Ilyas
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Research Center for Modelling and Simulation, Islamabad, Pakistan;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Otto-von-Guericke-Universität Magdeburg, External Organizations;

/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ahmad, M. I., Benner, P., & Feng, L. (2019). A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics, 96(10), 1899-1909. doi:10.1080/00207160.2018.1542134.


Cite as: http://hdl.handle.net/21.11116/0000-0002-161F-4
Abstract
There is no abstract available